# SDR ASAA2023041542890

- Difficulty date: April 15, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 5,597 hours, 1,575 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300027904
- Part serial: 04985
- Condition: Faulty
- Location: E/E Bay
- Part time: 5,625 hours, 1,583 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

RH SIDE WINDOW HEAT OVERHEAT ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED WHCU CONTROLLER FOR RH SIDE WINDOW REF B737-9 AMM 30-41-11.
